Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

Some steady state properties of $ (\int \sb{0}\sp{x}f(t)dt)/f(x)$


Author: Vivienne Mayes
Journal: Proc. Amer. Math. Soc. 22 (1969), 672-677
MSC: Primary 34.50
DOI: https://doi.org/10.1090/S0002-9939-1969-0251313-0
MathSciNet review: 0251313
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] J. R. Macdonald and D. E. Edmondson, Exact solution of a time-varying capacitance problem, Proc. Inst. Radio Engineers 49 (1961), 87-92.
  • [2] Don E. Edmondson, A formula for a class of steady state solutions, J. Graduate Research Center of Dallas (Texas) 29 (1961), 23-27.
  • [3] Frank Lopez, Solution of the harmonics generated by a time-varying capacitance, Master's Thesis, The University of Texas, Austin, Texas, 1963, pp. 4-6.

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 34.50

Retrieve articles in all journals with MSC: 34.50


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1969-0251313-0
Article copyright: © Copyright 1969 American Mathematical Society